Journal article icon

Journal article

A numerical method for the multiphase viscous flow equations

Abstract:

A numerical technique is developed for the solution of the equations that govern multiphase viscous flow. We demonstrate that the equations can be written as a coupled system of Partial Differential Equations (PDEs) comprising: (i) first order hyperbolic PDEs for the volume fraction of each phase; (ii) a generalised Stokes flow for the velocity of each phase; and (iii) elliptic PDEs for the concentration of nutrients and messengers. Furthermore, the computational domain may vary with time for...

Expand abstract
Publication status:
Published

Actions


Access Document


Publisher copy:
10.1016/j.cma.2010.07.011

Authors


More by this author
Institution:
University of Oxford
Division:
MPLS
Department:
Computer Science
Role:
Author
Journal:
COMPUTER METHODS IN APPLIED MECHANICS AND ENGINEERING More from this journal
Volume:
199
Issue:
49-52
Pages:
3402-3417
Publication date:
2010-01-01
DOI:
ISSN:
0045-7825
Language:
English
Keywords:
Pubs id:
pubs:301574
UUID:
uuid:62ea0c26-8e94-429d-92e3-3f24a6ce6167
Local pid:
pubs:301574
Source identifiers:
301574
Deposit date:
2012-12-19

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP